×

zbMATH — the first resource for mathematics

Meromorphic families of compact operators. (English) Zbl 0167.43002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atkinson, K. E., The numerical solution of the eigenvalue problem for compact integral operators. Trans. Amer. Math. Soc. 129, 458–465 (1967). · Zbl 0177.18803
[2] Dunford, N., & J. Schwartz, Linear Operators, Vol. 1. New York: Interscience 1958. · Zbl 0084.10402
[3] Goursat, E., Functions of a Complex Variable. Boston: Ginn 1916.
[4] Hille, E., & R. S. Phillips, Functional Analysis and Semi-Groups. Am. Math. Soc. Coll. Publ. XXXI, Providence, (1957). · Zbl 0078.10004
[5] Steinberg, S. L., On scattering theory for the Schroedinger equation. Ph.D. Thesis, Stanford University 1968.
[6] Tamarkin, J. D., On Fredholm’s integral equations, whose kernels are analytic in a parameter. Ann. of Math. 28, 127–152 (1927). · JFM 53.0351.01 · doi:10.2307/1968363
[7] Wolf, F., Analytic perturbations of operators in a Banach space. Math. Ann. 124, 317–333 (1952). · Zbl 0046.12402 · doi:10.1007/BF01343573
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.